# SDR C1HA200184009

- Difficulty date: September 11, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: J

## Discrepancy

DURING FLAP ASSYM PROCEDURE, FUEL WAS PUMPED LEFT PUMP NOZZLE FAILED TO CLOSE. FOUND BROKEN WIRE REPAIRED BROKEN WIRE PER STANDARD WIRING PRACTICES CHAPTER 28-31-01.  OPS CHECK GOOD.
